# SDR FDEA202209112285

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AFT PRESSURE DECK WEB IS CORRODED AT APPROX STA1684 AT APPROX LBL16. REPAIRED AFT PRESSURE DECK WEB CORROSION ON UPPER SURFACE APPROX STA 1684,   LBL16 REF EA F-5310-T0370248-P1 REV A FUSELAGE-MAINFRAME-AFT DECK PLATE-STA1681-  1720-LBL20-RBL45-CORROSION
